Publications - Alin Pogan

Preprints

Traveling fronts bifurcating from stable layers in the presence of conservation laws (PDF)
(with A. Scheel)

Refereed Journals

O(2)-Hopf bifurcation of viscous shock waves in a channel (PDF)
Phys. D 308 (2015), 59-79. (with J. Yao and K. Zumbrun)

The Infinite Dimensional Evans Function (PDF)
J. Funct Anal., 268 (2015), no. 6, 1509-1586. (with Y. Latushkin)

Quasi-gradient systems, modulational dichotomies, and stability of spatially periodic patterns (PDF)
Diff. Int. Eqns., 26 (2013), no. 3-4, 389-438. (with A. Scheel and K. Zumbrun)

Instability of Radially-Symmetric Spikes in Systems with a Conserved Quantity (PDF)
Fields Institute Communications, 64 (2013), 119-140. (with A. Scheel)

Layers in the Presence of Conservation Laws (PDF)
J. Dyn. Diff. Eqns., 24 (2012), 249--287. (with A. Scheel)

Fredholm properties of radially symmetric, second order differential operators (PDF)
Int. J. Dyn. Sys. Diff. Eqns., 3 (2011), 289--327. (with A. Scheel)

Instability of Spikes in the Presence of Conservation Laws (PDF)
Z. Angew. Math. Phys. 61 (2010), 979-998. (with A. Scheel)

The Dichotomy Theorem for evolution bi-families (PDF)
J. Differential Equations 245 (2008) 2267-2306. (with Y. Latushkin)

Dichotomy and Fredholm properties of evolution equations (PDF)
J. Operator Theory, 58 (2007) 387 - 414 (with Y. Latushkin and R. Schnaubelt)

Schaffer spaces and exponential dichotomy for evolutionary processes (DOI)
J. Differential Equations, vol. 230, no.1., 2006, 378-391. (with C. Preda and P. Preda)

Functionals on function and sequence spaces connected with the exponential stability of evolutionary processes (DOI)
Czechoslovak Mathematical J., 56 (131), 2006, 425-435. (with C. Preda and P. Preda)

Individual stability for evolutionary processes
Dyn. of Cont., Discrete Impuls. Syst. Ser. A Math. Anal., vol. 13, no. 5 (2006), 525-536. (with C. Preda and P. Preda)

A Lyapunov type equation for the exponential stability of evolution families
Italian Journal of Pure and Applied Mathematics, vol. 20 (2006), 97-102. (with C. Chilarescu and C. Preda)

Schaffer spaces and uniform exponential stability of linear skew-product semiflows (DOI)
J. Differential Equations, 212 (2005), no. 1, 191--207. (with C. Preda and P. Preda)

Discrete admissibility and exponential dichotomy for evolution families
Dyn. of Cont., Discrete Impuls. Syst. Ser. A Math. Anal., vol. 12, no. 5 (2005), 621-633. (with C. Preda and P. Preda)

A discrete Lyapunov theorem for the exponential stability of evolution families (DOI)
New York Journal of Mathematics 11 (2005), 457-463. (with C. Preda and P. Preda)

Functionals on sequence spaces connected with the exponential stability of evolutionary processes
Acta Mathematicae Universitae Comenianae, vol.74, no. 2 (2005), 211-219. (with C. Preda and P. Preda)

A Characterization of the exponential stability of evolutionary processes in terms of the admissibility of a Orlicz space
Rend. Sem. Mat. Politecnic. Torino, 63 (2005), no. 2, 169--178. (with C. Chilarescu and C. Preda)

The Perron problem for C-semigroups
Math. J. Okayama Univ., 46 (2004), 141--151. (with C. Preda and P. Preda)

On the connection between the exponential stability of C_0-semigroups and the admissibility of a certain Sobolev space (DOI)
Systems Control Lett., 53 (2004), no. 3-4, 299--302. (with C. Chilarescu and C. Preda)

(L_p,L_q)-admissibility and exponential dichotomy of evolutionary processes on the half-line (DOI)
Integral Equations Operator Theory, 49 (2004), no. 3, 405--418. (with C. Preda and P. Preda)

On (a,b)-dichotomy for evolutionary processes on a half-line (DOI)
Glasgow Math. J., 46 (2004), no. 2, 217--225. (with C. Preda and P. Preda)

Discrete characterizations of exponential dichotomy for evolution families
Irish Math. Soc. Bull., No. 52 (2003), 19--30. (with C. Preda and P. Preda)

Admissibility and exponential dichotomy of evolutionary processes on half-line
Rend. Sem. Mat. Univ. Politec. Torino, 61 (2003), no. 4, 461--473. (with C. Preda and P. Preda)

Generalization of Rolewicz's theorem for semigroups of linear operators in Banach spaces
An. Univ. Timisoara Ser. Mat.-Inform., 41 (2003), no. 2, 33--50. (with M. Megan)

On the Perron Problem for Exponential Dichotomy of C_0-semigroups
Acta Mathematica Universitas Comenianae, vol. LXXII, 2 (2003), 207-213. (with C. Preda and P. Preda)

Generalizations of a theorem of Datko and Pazy (DOI)
Applicable Analysis, vol. 81, Nr. 5 (2003), 1085-1090 . (with M. Megan)

On exponential h-expansiveness of semigroups of linear operators in Banach spaces (DOI)
Nonlinear Analysis, Theory, Methods, Applications, 52A, No.2 (2003), 545-556. (with M. Megan)

Exponential stability and instability of semigroups of linear operators in Banach spaces
J. Math. Inequal. Appl. 5, No. 3 (2002), 557-567, 207-213. (with M. Megan, A. L. Sasu and B. Sasu)

On a theorem of Zabczyk for semigroups of linear operators in locally convex spaces
Novi Sad Journal of Mathematics, vol. 32, Nr. 1 (2002), 59-71. (with M. Megan)

On uniform exponential stability in locally convex spaces
Dynamic Systems and Applications, 10 (2001), 261-272. (with M. Megan)

Individual exponential stability for evolution families of linear and bounded operators
New Zeeland Journal of Mathematics, vol. 30 (2001), 15-24. (with C. Buse)

On uniform stability of Phi-semigroups in locally convex
An. Univ. Timisoara Ser. Mat.-Inform., vol XXXIX, fasc. 1 (2001), 125-132. (with M. Megan)

On a theorem of Rolewicz for semigroups of operators in locally convex spaces (DOI)
Ann. Math. Blaise Pascal, vol. 7, Nr. 1 (2000), 23-35. (with M. Megan)

On exponential dichotomy for C_0-semigroups in locally convex spaces
An. Univ. Timisoara Ser. Mat.-Inform., vol XXXVI, fasc. 2, 1998, 279-286. (with S. Dragan and M. Megan)

Lecture Notes for Undergraduate Courses

Real Analysis, Mirton, 2003 in romanian, (with C. Preda and P. Preda)

A brief course in Fixed point Theory, West University of Timisoara, 1997 in romanian, (with C. Grecu, L. Radu, V. Radu and T. Vente )


The views and opinions expressed in this page are strictly those of the page author. The contents of this page have not been reviewed or approved by the University of Minnesota.